# SDR IPXA2024053099671

- Difficulty date: May 29, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N351UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37874
- Aircraft time: 29,595 hours, 10,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 114053
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT EMERGENCY LIGHT FOUND TO BE INOP ON TEST. AS PER FIM 33-51 FAULT TREE 803 EMERGENCY BATTERY PACK REPLACED I.A.W AMM 33-51-07-022-001/33-51-07-422-012 REV 142.0 OPS TEST PERFORMED AND FOUND TO BE SATIS.
